# SDR UIEA2021031500586

- Difficulty date: March 12, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 31,777 hours, 5,457 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 940-950
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE ON THE STRINGER S-8R BETWEEN STA 940 AND STA 950( ACCOMPLISHED THE STRINGER REPAIR IAW EI NO T2021A53M-350 REV 1. CONDITION CHECK NORMAL AND JOB COMPLETED. )
